# SDR IXXA060298S

- Difficulty date: July 25, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Zone 200
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FRAME SPLICE WITH A DOUBLE DRILLED HOLE AT STATION Y1500 AT LONGERON 7 LEFT.  REPAIRED PER ALL APPLICABLE DATA.
